# SDR CA120321011

- Difficulty date: February 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 32,341 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57110541200
- Condition: Chafed
- Location: Lt Wing
- Part time: 35,547 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT WING FRONT SPAR UPPER FLANGE AT RIB 4 AREA HAS CHAFE DAMAGE UNDERSIDE AT FAIRING ATTACH POINT.  DAMAGE IS COMMON DUE TO FAIRING CLIP MOVEMENT.
